It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
be back with the CR makeup here is the chem makeup for CR www.lookchem.com...
O-Ethyl S-(2-diisopropylaminoethyl) methylphosphonothioate
O-Ethyl S-(2-diisopropylaminoethyl) methylthiophosphonate
O-Ethyl S-diisopropylaminoethyl methylphosphonothioate
S-2-Diisopropylaminoethyl O-ethyl methylphosphonothioate
S-[2-(Diisopropylamino)ethyl] O-ethyl methylphosphonothiolate
Detail of > 257-07-8
C13H9 N O
Molecular Structure of 257-07-8 (Dibenz[b,f][1,4]oxazepine)
CR; CR(lacrimator); NSC 293779
Poison by intraperitoneal and intravenous routes. Moderately toxic by ingestion and inhalation. Experimental teratogenic and reproductive effects. A human skin and eye irritant. Questionable carcinogen with experimental carcinogenic and tumorigenic data. When heated to decomposition it emits toxic fumes of NOx.Details
edit on 24-11-2011 by bekod because: (no reason given)
Originally posted by Corruption Exposed
reply to post by Expat888
Thanks for the feedback
Here is a picture of the alleged canisters from the ABC link I posted on page one just in case anyone missed it.
edit on 23-11-2011 by Corruption Exposed because: (no reason given)
Originally posted by SJE98
This is not a CR Agent. reason number 1 , there coughing up blood., number 2 asphyxiation . This tells me one thing. This must be some sort low yield nerve agent some sort of form of CX agent. no dought in my mind what so ever. The made is USA are the CS grenades. that appears to propaganda by the media trying to associate this so called nerve agent with the U.S. My guess is what ever this is that is being used, you can bet it will be colorless.
I have been exposed to both CS and CR agents in my military training and done some study in this field as well. What these people are describing is some sort of nerve agent. ( whatever it is is not in the US arsenal) I'm not going to get in details about never agents. There are two tell tale signatures of a nerve agent 1, nerve agents draw blood internally from the lungs 2, asphyxiation occurs in the lungs,because your downing in your own blood, The other symptoms of a full blow nerve agent are, is blood being drawn though the skin and eyes. What we are seeing is only two of the symptoms of a full nerve agent gas CX , but yet this gas still has two of the main signature of a full nerve agent. I seen the film of this kid shaking on the ground, and trying to breath( Neuro Toxic Symptoms) from Egypt ( That is a nerve agent )
These symptoms that we are seeing in Egypt seem to be of a lessor nerve agent, but yet have a Neuro Toxic signature. it is NOT a CR Agent. No way no how. Also keep in mind most forms of nerve agents are colorless, the thick white smoke is CS.
If any of the riot police are carrying anything on their hip or leg that even might resemble a Nerve Agent Antidote Kit, AKA ,MARK I. then this would tell us that this is some sort of nerve agent. also see if any of the police are wearing any charcoal type garments. yet another indicator that this low yield nerve agent. A MD also mention the drug he was administering. that drug is also used in many military nerve agent kits around the world. ( Diazepam )
It might also help to look for Cans of some type in these photos like the size of coffee can or maybe even a soup can size' placed near a curb, in the street, or crushed on the street. (Not cylinder delivery systems in the photos posted or grenades)
Another way to find out is ask a Russian soldier. Russian soldiers used to train with real nerve agents , up to the 1980's They might shed some light on this as well.
edit on 24-11-2011 by SJE98 because: (no reason given)
Poisoning by a nerve agent leads to contraction of pupils, profuse salivation, convulsions, involuntary urination and defecation, and eventual death by asphyxiation as control is lost over respiratory muscles. Some nerve agents are readily vaporized or aerosolized and the primary portal of entry into the body is the respiratory system. Nerve agents can also be absorbed through the skin, requiring that those likely to be subjected to such agents wear a full body suit in addition to a respirator.
The symptoms of blood agent poisoning depend on concentration and duration. Cyanide-based blood agents irritate the eyes and the respiratory tract, while arsine is nonirritating. Hydrogen cyanide has a faint, bitter, almond odor that only about half of all people can smell. Arsine has a very faint garlic odor detectable only at greater than fatal concentrations. Exposure to small amounts of cyanide has no effect. Higher concentrations cause dizziness, weakness and nausea, which cease with the exposure, but long-time exposure can cause mild symptoms followed by permanent brain damage and muscle paralysis. Moderate exposure causes stronger and longer-lasting symptoms, including headache, that can be followed by convulsions and coma. Stronger or longer exposure will also lead to convulsions and coma. Very strong exposure causes severe toxic effects within seconds, and rapid death. The blood of people killed by blood agents is bright red, because the agents inhibit the use of the oxygen in it by the body's cells. Cyanide poisoning can be detected by the presence of thiocyanate or cyanide in the blood, a smell of bitter almonds, or respiratory tract inflammations and congestions in the case of cyanogen chloride poisoning. There is no specific test for arsine poisoning, but it may leave a garlic smell on the victim's breath.